MathSciNet Relay Station
MathSciNet bibliographic data
MR514345 94A24
Gallager, Robert G. Variations on a theme by Huffman. IEEE Trans. Inform. Theory 24 (1978), no. 6, 668–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement